• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

I feel myself getting sicker and sicker

D

DyingUpInHere

ACCOUNT CLOSED
Joined
Jan 31, 2019
Messages
213
Location
White Plains, NY
With Klonopin, Gabapentin, and Valium. I wish I'd stopped taking drugs a year ago. I was titrating down using only Librium. And nothing else. 20 mg a day. The equivalent of one 5 mg Valium. I was succeeding. Then I panicked. And I started stockpiling everything again. Now I'm in worse shape than ever. I feel sick everyday. Forget about night. I can't even make it through the morning or daytime without feeling off the scales terror and dread. I find myself on the floor rather than the bed as it somehow feels safer down there. I eat on the floor. I cry on the floor. I wish Cuddles would show up and rescue me.
 
Y

Yodagirl

Well-known member
Joined
Mar 9, 2019
Messages
626
Location
Georgia USA
I’m sorry your going through this hard time. Are you currently seeing your doctor?
 
D

DyingUpInHere

ACCOUNT CLOSED
Joined
Jan 31, 2019
Messages
213
Location
White Plains, NY
I'd give up every material possession I've ever acquired including my clothes to be able to walk right out of this apartment and the area with my mother to someplace where we could live in a house by ourselves. Just not in Idaho like in the film. Someplace where there are seasons and not too far from the ocean.
 
D

DyingUpInHere

ACCOUNT CLOSED
Joined
Jan 31, 2019
Messages
213
Location
White Plains, NY
I haven't taken any Klonopin today for the first time in a month. I discarded it last night. So I couldn't mix it with Valium or Gabapentin anymore. I was never supposed to - anybody could figure that out without my saying. I feel completely without hope and I'm either going to commit to changing in next month or I can't make it any longer. I'm in too much pain. There is no reason to mention a doctor. Western conventional doctors keep people sick. They don't help or cure you unless you're at Defcon 5 and ready to die. Like from a bear attack. Or being impaled on a metal pole while downhill skiing.
 
D

DyingUpInHere

ACCOUNT CLOSED
Joined
Jan 31, 2019
Messages
213
Location
White Plains, NY
I had a good life for most of my life. I wasn't addicted to benzodiazepines until I was around 30. I want my old life back. I feel so hopeless. I just want to be rid of drugs. I've ruined my life. Because no one is going to stop me from taking prescribed drugs. And even if they did, they'd simply replace the benzodiazepines with antidepressants and antipsychotics and others. Accelerating my decay. If I want to be drug free I have to do it by myself. With Niacin, magnesium, gaba supplement, and whatever else is available. I feel like Chief Brody in second film when his radio malfunctioned on his way to find the sailing kids and he said, "I'm all alone out here". I can't find it so let's just settle for this one and say it's me trying to withdraw and facing adversity from the mental sick care industry not wanting to accept that any drug could be bad. Whether it be a benzodiazepine, antidepressant, or antipsychotic. Because my own doctor is actually like that. He doesn't believe that any drug is bad. Unless it's not indicated for a psychiatric condition.
 
Top